Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The use of attractive fixed points in accelerating the convergence of limit-periodic continued fractions


Author: John Gill
Journal: Proc. Amer. Math. Soc. 47 (1975), 119-126
MathSciNet review: 0352774
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A continued fraction can be interpreted as a composition of Möbius transformations. Frequently these transformations have powerful attractive fixed points which, under certain circumstances, can be used as converging factors for the continued fraction. The limit of a sequence of such fixed points can be employed as a constant converging factor.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0352774-1
PII: S 0002-9939(1975)0352774-1
Keywords: Limit-periodic continued fractions, converging factors, circles of Appollonius
Article copyright: © Copyright 1975 American Mathematical Society